Meijuan Shang, The approximation of solutions for generalized equilibrium and nonexpansive mappings, Vol. 2019 (2019), Article ID 48, pp. 1-10

Full TextPDF
DOI: 10.23952/jnfa.2019.48

Received June 28, 2019; Accepted December 16, 2019; December 27, 2019

 

Abstract. In this paper, we introduce and study a Bregan projection algorithm for treating generalized equilibrium  and  fixed point problems. Norm convergence of the projection algorithm is established in the framework of reflexive Banach spaces.

 

How to Cite this Article:
Meijuan Shang, The approximation of solutions for generalized equilibrium and nonexpansive mappings, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 48, pp. 1-10.